# SDR USAA020336

- Difficulty date: August 18, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N718UW
- Make and model: Airbus A319-112
- Aircraft serial: 1077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 9,754 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FLOOR SUPPORT CORRODED 1 SQUARE INCH, UPPER SURFACE OF DUMMY RAIL FLOOR SUPPORT.  BLENDED CORROSION AREA, HFEC INSPECTED PER EA 94338.  (M)
